| Model Number |
PV-14-40-3D |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id unk-nv-ap-id (lot: unknown); product type: ; implant date n/a; explant date n/a product id pv-16-40-helix (b708396); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received report that two concerto coil could not be detached.It was noted that the devices were prepared per the instructions for use (ifu).The coils were not implanted and were removed and replaced to complete the procedure successfully.There was no patient injury.Ancillary device: progreat 2.4 microcatheter.
Event or Problem Description
Additional information received that there were no attempts were made to detach the coil using the instant detacher.There were 2 attempts were made to detach the coil using the manual method.Prior to coil non-detachment, there were no issues encountered (such as resistance or difficult positioning).There was no pushwire damage observed after removal from the patient.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.